| Model Number |
367844 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/03/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.Device evaluated by mfr: a device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
Event or Problem Description
It was reported that during use with bd vacutainer® k2 edta (k2e) 7.2mg blood collection tubes the stopper are coming off.There was no report of patient impact.The following information was provided by the initial reporter, translated from portuguese to english: the tubes are getting opened.
Event or Problem Description
Additional Manufacturer Narrative
H.6.Investigation summary: no samples or photos were returned by the customer in support of this complaint from catalog 367844, lot number is unknown.Bd was unable to duplicate or confirm the customer¿s indicated failure mode because no samples or photos were returned, and lot number is unknown.Lot number is unknown; therefore, no retention samples are available.The device history records could not be reviewed as the lot number is unknown.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.